# SDR HALA20250514132

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,460 hours, 4,306 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,573 hours, 2,723 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT CAME ON MULTIPLE TIMES DURING CRUISE AND WOULD EXTINGUISH. FOUND THERMAL DAMAGE ON CONTACTS OF 454VC1. REPLACED ALL 4 CONTACTS OF 454VC1 PER ESPM 20-48-24. FDU 1 OPS CHECK OK PER AMM 26-12-00. PERFORMED ENGINE RUN PER AMM 71-00-00-860-823-A. NO FAULTS NOTED, OPS CHECK NORMAL. OK FOR SERVICE.
